# SDR JJBA20250120012

- Difficulty date: October 4, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,378 hours, 26,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT FLOOR STRUCTURE T-PROFILE BETWEEN LH AND CENTER OMEGA BEAMS AT FRAME 65 DAMAGED AND BENT. REMOVED BAGGAGE COMP FLOOR STRUCTURE T-PROFILE ON LH OMEGA BEAM FR65. INSTALLED T-PROFILE BETWEEN LH AND CENTER OMEGA BEAMS AT FRAME 65.
